Drexel University Home Pagewww.drexel.edu DREXEL UNIVERSITY LIBRARIES HOMEPAGE >>

iDEA: Drexel E-repository and Archives > Drexel Academic Community > Bennett S. LeBow College of Business > Department of Economics & International Business > Faculty Research and Publications (Economics & International Business) > Probabilistic equilibria for evolutionarily stable strategies

Please use this identifier to cite or link to this item: http://hdl.handle.net/1860/1834

Title: Probabilistic equilibria for evolutionarily stable strategies
Authors: McCain, Roger A.
Issue Date: Feb-2007
Publisher: Cambridge University Press
Citation: Behavioral and Brain Sciences, 30(1): pp. 34-36.
Abstract: This comment suggest that an equilibrium framework may be retained, in an evolutionary model such as Gintis’ and with far more realistic results, if rationality is relaxed in a slightly different way than he proposes: decisions are assumed to be related to rewards probabilistically, rather than with certainty. This relaxed concept of rationality gives rise to probabilistic equilibria.
URI: http://hdl.handle.net/1860/1834
Appears in Collections:Faculty Research and Publications (Economics & International Business)

Files in This Item:

File Description SizeFormat
2006175144.pdf174.87 kBAdobe PDFView/Open
View Statistics

Items in iDEA are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! iDEA Software Copyright © 2002-2010  Duraspace - Feedback